# SDR QXEA9900499

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 473054
- Condition: Malfunction
- Location: Cargo Compt
- Part time: 355 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PUW- SMOKE WARNING LIGHT ILLUMINATED SEVERAL TIMES DURING FLIGHT.  INSPECTED AND FOUND NO EVIDENCE OF SMOKE IN CARGO COMPARTMENT.  REPLACED BOTH SMOKE DETECTORS, OPERATIONAL CHECKS GOOD.  (S/N OFF 0819) 166 HRS & 243 CYCLES (TSN).
